MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM
Model Number 1012631-29
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left common iliac artery with 70% stenosis.The 8.0x29mm omnilink elite stent delivery system (sds) was advanced over a.035 guidewire through a standard 6 french (fr) sheath, utilizing the left anterior tibial for access.As the distal end of the sds was advanced to the proximal portion of the left anterior tibial, it would not advance through the severe calcification.The device was then attempted to be removed but got caught on the distal end of the sheath.The sds and the sheath were removed as a unit.Wire access was maintained as the catheter and sheath were successfully removed.There was no adverse patient effect and there was no clinically significant delay in the procedure.The procedure was terminated and no other intervention was attempted for the iliac lesion.No additional information was provided.
 
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left common iliac artery with 70% stenosis.The 8.0x29mm omnilink elite stent delivery system (sds) was advanced over a.035 guidewire through a standard 6 french (fr) sheath, utilizing the left anterior tibial for access.As the distal end of the sds was advanced to the proximal portion of the left anterior tibial, it would not advance through the severe calcification.The device was then attempted to be removed but got caught on the distal end of the sheath.The sds and the sheath were removed as a unit.Wire access was maintained as the catheter and sheath were successfully removed.There was no adverse patient effect and there was no clinically significant delay in the procedure.The procedure was terminated and no other intervention was attempted for the iliac lesion.Returned device analysis identified the stent implant was stationary on the balloon, but not between the markers.The account confirmed there was stent dislodgement.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported stent dislodgement was confirmed.The reported failure to advance could not be evaluated as the exact anatomical conditions encountered by the device used during the procedure could not be replicated in the test laboratory.The reported difficult to remove could not be tested due to the condition of the returned device.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15615579
Report Number2024168-2022-10680
Device Sequence Number5873595
Product Code NIO
UDI-Device Identifier08717648178504
UDI-Public08717648178504
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number1012631-29
Device Catalogue Number1012631-29
Device Lot Number1030941
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2022
Supplement Date Received by Manufacturer10/21/2022
Initial Report FDA Received Date10/17/2022
Supplement Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.035 GUIDE WIRE; 6FR SHEATH
Patient Age62 YR
Patient SexMale
Patient Weight86 KG